# SDR BSYA2011025

- Difficulty date: June 28, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N3RY
- Make and model: Cessna 208B
- Aircraft serial: 0436
- Aircraft time: 12,811 hours, 12,658 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 060001700
- Condition: Failed
- Location: Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

PILOT'S ATTITUDE INDICATOR FAILED SHORTLY AFTER DEPARTING LUK, DIVERTED TO LCK.  MAINTENANCE REMOVED AND REPLACED ATTITUDE INDICATOR, OPS CHECKED GOOD.
